# SDR ASAA1149783

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465349
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 520 BETWEEN STR 28L AND 28R IS CORRODED.  REMOVED DAMAGED PART FABRICATED REPLACEMENT AND INSTALLED IAW B737 400 SRM 51 40 02.
